Oberwolfach Reports


Full-Text PDF (681 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 9, Issue 2, 2012, pp. 1563–1637
DOI: 10.4171/OWR/2012/26

Published online: 2013-02-20

Nonlinear Evolution Problems

Klaus Ecker[1], Jalal Shatah[2], Gigliola Staffilani and Michael Struwe[3]

(1) Freie Universit├Ąt Berlin, Germany
(2) New York University, USA
(3) ETH Z├╝rich, Switzerland

In this workshop geometric evolution equations of parabolic type, nonlinear hyperbolic equations, and dispersive equations and their interrelations were the subject of 21 talks and several shorter special presentations.

No keywords available for this article.

Ecker Klaus, Shatah Jalal, Staffilani Gigliola, Struwe Michael: Nonlinear Evolution Problems. Oberwolfach Rep. 9 (2012), 1563-1637. doi: 10.4171/OWR/2012/26